# SDR C2XA01TY221

- Difficulty date: December 30, 2001
- Submitted: December 31, 2001
- Operation: Air carrier
- Aircraft: N14514
- Make and model: Emb EMB-135LR
- Aircraft serial: 145303
- Aircraft time: 3,057 hours, 2,639 cycles
- System (JASC): 3500 · Oxygen System
- Part: Switch
- Part number: 214C0183
- Part serial: X72102
- Condition: Faulty
- Part time: 3,057 hours, 2,639 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, During a scheduled 1C inspection, the oxygen deployement on step 13 of task card #35-20-00-770-001-A00 failed. Maintenance removed and replaced the altitude sensing switch. IAW-EMB-135-AMM-35-20-02, operational checked good. Aircraft will be released upon complection of the inspection.
